MathSciNet Relay Station
MathSciNet bibliographic data
MR2251 (2,20e) 53.0X
Allendoerfer, Carl B. The Euler number of a Riemann manifold. Amer. J. Math. 62, (1940). 243–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement